RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 1, Pages 46–49 (Mi dan8616)  

MATHEMATICS

Inequalities of Carleman type and some of their applications

V. Z. Meshkov

Voronezh State University

Full text: PDF file (467 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. М. Никольский
Received: 14.03.1985

Citation: V. Z. Meshkov, “Inequalities of Carleman type and some of their applications”, Dokl. Akad. Nauk SSSR, 288:1 (1986), 46–49

Citation in format AMSBIB
\Bibitem{Mes86}
\by V.~Z.~Meshkov
\paper Inequalities of Carleman type and some of their applications
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 1
\pages 46--49
\mathnet{http://mi.mathnet.ru/dan8616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=841139}
\zmath{https://zbmath.org/?q=an:0619.26012}


Linking options:
  • http://mi.mathnet.ru/eng/dan8616
  • http://mi.mathnet.ru/eng/dan/v288/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020